MathSciNet Relay Station
MathSciNet bibliographic data
MR500266 (58 #17937) 47B25
Simon, Barry A canonical decomposition for quadratic forms with applications to monotone convergence theorems. J. Funct. Anal. 28 (1978), no. 3, 377–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement